# SDR SWAA2025062384193

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 62,308 hours, 37,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR IS OUT OF ALIGNMENT. <[01] REPOSITIONED THE FWD ENTRY GIRT BAR AS REQUIRED. REF. AMM 25-66-01. OPS CHECK GOOD.
